# SDR MWEA090015

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 14,844 hours, 7,589 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 4952604
- Part serial: 0023
- Condition: Contaminated
- Location: Apu
- Part time: 2,385 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HAZE/SMOKE IN FLIGHT COMPARTMENT DURING TAXI AFTER APU STARTED TO SUPPLEMENT AIR CONDITIONING; OIL CONTAMINATION WAS FOUND IN THE APU BLEED MODULATING VALVE.
